# SDR CALA2016060195426

- Difficulty date: May 30, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 75,035 hours, 28,151 cycles
- Engine: Iae V2527A5
- Engine time: 3,200 hours, 26,191 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Damaged
- Location: Eec
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  NR 1 ENGINE AMBER EGT INDICATION ILLUMINATED.  LOOKED AT EGT & NOTICED IT WAS OVER 600 DEG FOR 5 SECS, BUT COULD NOT GIVE AN EXACT TEMP TO MX.  R & R FOUR WIRES THAT WERE FOUND DAMAGED THAT GOES FROM HPC STAGE SOLENOID TO EEC.  PERFORMED POWER RUNS & OPERATIONS CHECKS IAW MM 71-00-00-860-010 -B13 & ENG OVERTEMP CONDITIONS EGT 2-4-52.
